# SDR UALA2010051001575

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 46,337 hours, 5,483 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 45 HJK EMERGENCY SEAT EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT CONNECTOR UNDER SEAT, OP CHECKS GOOD.
